# SDR AMTA200700038

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Defective
- Location: Nr 1 Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HF INOPERATIVE, AT ALL CREW STATIONS.  DOES NOT TUNE PROPERLY WHEN TRANSMIT BUTTON IS PUSHED, RADIO TRIES TO TUNE FOR ABOUT 20 SECONDS EACH TIME BUTTON IS PUSHED.  REPLACED HF NR 1 SYSTEM COUPLER IAW AMM 23-11-01-4 PERFORMED SATISFACTORY INSTALLATION TEST.  (M)
